# SDR REXA2018021100130

- Difficulty date: February 11, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,268 hours, 24,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82597
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  THE EXTERIOR AND INTERIOR EMERGENCY LIGHTS DID NOT ILLUMINATE.  R & R THE BATTERY PACK AT PS3LF IAW 33-900-701, OPS CHECKED GOOD.
